International Journal of Engineering Mathematics

International Journal of Engineering Mathematics

Publisher: Hindawi Limited
Editor: Dr. Ferri Aliabadi
Online ISSN: 2314-6109, Print ISSN: 2356-7007
Frequency: Annual

Description:

International Journal of Engineering Mathematics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of engineering mathematics.

Table of Contents

Vol 2016 (2016)

Research Article

Numerical Solution of the Blasius Viscous Flow Problem by Quartic B-spline Method
Hossein Aminikhah, Somayyeh Kazemi
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 85  |  PDF Views: 0